USP Electronic Research Repository

Two sample test procedures for linear rank statistics for GARCH processes

Chandra, Subash A. and Vanualailai, Jito and Raj, Sushil D. (2006) Two sample test procedures for linear rank statistics for GARCH processes. Korean Communications in Statistics, 12 (3). pp. 557-587. ISSN 1225-9500

Full text not available from this repository.

Abstract

This paper elucidates the limiting Gaussian distribution of a class of rank order statistics {TN} for two sample problem pertaining to empirical processes of the squared residuals from two independent samples of GARCH processes. A distinctive feature is that, unlike the residuals of ARMA processes, the asymptotics of {TN} depend on those of GARCH volatility estimators. Based on the asymptotics of {TN}, we empirically assess the relative asymptotic efficiency and effect of the GARCH specification for some GARCH residual distributions. In contrast with the independent, identically distributed or ARMA settings, these studies illuminate some interesting features of GARCH residuals.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 15 Mar 2006 12:57
Last Modified: 10 May 2012 20:18
URI: http://repository.usp.ac.fj/id/eprint/4060
UNSPECIFIED

Actions (login required)

View Item